Solubility of hydrogen in liquid niobium
Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 1091-1092
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_5_a30,
author = {V. I. Lakomskii and N. N. Kalinyuk},
title = {Solubility of hydrogen in liquid niobium},
journal = {Doklady Akademii Nauk},
pages = {1091--1092},
year = {1965},
volume = {165},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a30/}
}
V. I. Lakomskii; N. N. Kalinyuk. Solubility of hydrogen in liquid niobium. Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 1091-1092. http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a30/